# SDR CALA2012022000111

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 65,836 hours, 16,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NR 2 SERVICE CHECK, FOUND LEFT SIDE EMERGENCY LIGHTS INOPERATIVE FROM ROWS 31-40 LOWER LEVEL.  REMOVED & REPLACED BATTERY PACK ASSY M737 IN AFT GALLEY.  LIGHTS WORK NORMALLY IAW MM 33-51-07-907-001.
